# SDR UPS202848

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5752 · Aileron Tabs
- Part: Trim Tab
- Condition: Delaminated
- Location: Rt Inbd Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND DELAMINATION ON THE RIGHT HAND INBOARD AILERON TRIM TAB AT THE TRAILING EDGE.  MAINTENANCE REMOVED THE DELAMINATION AND FINAL REPAIRS PER SRM 51-40-6 AND SRM 51-80-3.
